American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Raúl E. Curto and Jasang Yoon. Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal. Trans. Amer. Math. Soc. 358 (2006) 5139-5159. MR 2231888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Dorin Ervin Dutkay and Palle E.T. Jorgensen. Wavelet constructions in non-linear dynamics. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 21-33. MR 2122446.
Abstract, references, and article information
View Article: PDF

[3] Jaroslav Tiser. Vitali covering theorem in Hilbert space. Trans. Amer. Math. Soc. 355 (2003) 3277-3289. MR 1974687.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mikhail Feldman and Robert J. McCann. Monge's transport problem on a Riemannian manifold. Trans. Amer. Math. Soc. 354 (2002) 1667-1697. MR 1873023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Luis A. Caffarelli, Mikhail Feldman and Robert J. McCann. Constructing optimal maps for Monge's transport problem as a limit of strictly convex costs. J. Amer. Math. Soc. 15 (2002) 1-26. MR 1862796.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Norman Levenberg, Gaven J. Martin, Allen L. Shields and Smilka Zdravkovska. Factorizations of Lebesgue measure via convolutions . Proc. Amer. Math. Soc. 104 (1988) 419-430. MR 962808.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Wolfgang Adamski. Factorization of measures and perfection . Proc. Amer. Math. Soc. 97 (1986) 30-32. MR 831381.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] David Blackwell and Ashok Maitra. Factorization of probability measures and absolutely measurable sets . Proc. Amer. Math. Soc. 92 (1984) 251-254. MR 754713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Lester E. Dubins and David Heath. With respect to tail sigma fields, standard measures possess measurable disintegrations . Proc. Amer. Math. Soc. 88 (1983) 416-418. MR 699405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Igor Kluvánek. Remarks on bimeasures . Proc. Amer. Math. Soc. 81 (1981) 233-239. MR 593464.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] S. K. Berberian. A note on the disintegration of measures . Proc. Amer. Math. Soc. 71 (1978) 115-116. MR 0486405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Russell A. Johnson. Disintegration of measures on compact transformation groups . Trans. Amer. Math. Soc. 233 (1977) 249-264. MR 0444897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Lester E. Dubins. Measurable tail disintegrations of the Haar integral are purely finitely additive . Proc. Amer. Math. Soc. 62 (1977) 34-36. MR 0425071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Russell A. Johnson. Disintegration of measures on compact transformation groups. Bull. Amer. Math. Soc. 82 (1976) 919-920. MR 0422566.
Abstract, references, and article information
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1